# SDR 2014FA0000611

- Difficulty date: August 26, 2014
- Submitted: October 20, 2014
- Operation: General aviation
- Aircraft: N808AC
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600323
- Aircraft time: 10,500 hours, 8,400 cycles
- Engine: Pwa JT15D5
- Engine time: 6,000 hours, 5,000 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 01069440
- Condition: Failed
- Location: Cockpit
- Part time: 20 hours, 20 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON OUR ABOVE DATED FLIGHT, WE DISCOVERED THE LOSS OF 2 DU-870 EFIS DISPLAYS.  AT FIRST THE MFD WENT BLANK AND ABOUT 15 MINUTES LATER PFD NR 2 FAILED AND WENT BLANK.  ABOUT 45 MINUTES LATER DURING THE FLIGHT PFD NR 2 CAME BACK TO WORK. EVERY TIME WE HAVE FLOWN SOMETIMES EVEN LESS THAN 10 HRS 1 OR 2 OF THE EFIS DU-870'S FAILED.  MFG EXCHANGED THEM FREE OF CHARGE, BECAUSE THEY KNOW THERE IS A DESIGN ERROR IN THIS TYPE OF EFIS UNITS.  MFG CLAIMS THAT IT IS AN UNIT INTERNAL TEMPERATURE ISSUE, THAT CAUSES BLANKING OF THE DISPLAY UNITS.
